# SDR QXEA2024031900076

- Difficulty date: March 18, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 18,233 hours, 11,886 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Condition: Warning Message
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FIREX FAIL CAUTION MESSAGE ILLUMINATED IN FLIGHT. REMOVED FROM SERVICE. PLACED ON MEL 26-22-00. RETURNED TO SERVICE. MEL CLEARED 3/21/23 BY REPLACING APU FIRE EXTINGUISHING BOTTLE REF. E175 AMM TASK 26-22-01-000/400-801-A. OPS CHECK GOOD. RETURNED TO SERVICE.
